5 doctors weighed in:

I've taken .1mg clonidine 2x/day one week, all week head felt heavy, vision blurry, tapering off it. Is reduced cerebral blood flow permanent effect?

5 doctors weighed in
Dr. Calvin Weisberger
Internal Medicine - Cardiology
4 doctors agree

In brief: Clonidine

Clonidine has lots of side effects and those aren't unusual and it doesn't mean you had decreased cerebral blood flow.
Discuss with your Doc, there are lots of BP choices.

In brief: Clonidine

Clonidine has lots of side effects and those aren't unusual and it doesn't mean you had decreased cerebral blood flow.
Discuss with your Doc, there are lots of BP choices.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
1 comment
Dr. Cynthia Archer
If you are thinking of reduced blood pressure leading to decreased cerebral perfusion, you would have been in the hospital in shock. That kind of decrease in blood to your brain results in altered level of consciousness or other obvious signs. So not to worry.
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors